PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 15 > pp. 221-252

The Green's Function Perturbation Method for Solution of Electromagnetic Scattering Problems

By D. T. Moroney, and P. J. Cullen

Full Article PDF (755 KB)

Citation: (See works that cites this article)
D. T. Moroney, and P. J. Cullen, "The Green's Function Perturbation Method for Solution of Electromagnetic Scattering Problems," Progress In Electromagnetics Research, Vol. 15, 221-252, 1997.
doi:10.2528/PIER96012900
http://www.jpier.org/PIER/pier.php?paper=960129

References:
1., .


© Copyright 2014 EMW Publishing. All Rights Reserved